# SDR AALA201803079023

- Difficulty date: March 6, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 76,996 hours, 9,309 cycles
- System (JASC): 5240 · Service Doors
- Part: Lens
- Condition: Missing
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR HAS LENS MISSING. INSTALLED A NEW LENS IAW AMM 52-11-25.
